Yeast infections, commonly known as candidiasis, are caused by the fungus Candida albicans. If you have recurring yeast infections, boric acid is one of the options for treatment. It has mild antiseptic properties and acts as a strong antiviral and antifungal agent.
Does boric acid cause creamy discharge?
The Centers for Disease Control (CDC) recommends using 600 milligrams of boric acid each day for two weeks. Boric acid capsules are available over the counter. You should only use boric acid vaginal suppositories if your doctor prescribes them.
Why does boric acid cause watery discharge? Several studies have found that boric acid is safe to use as a vaginal suppository. However, if you are using boric acid vaginal suppositories, you should make sure to follow the instructions on the packaging carefully. You also need to consult your health care provider if you experience any side effects. If you continue to experience side effects, you should stop using the suppository.
However, there is still limited research on the effects of boric acid on pregnant women. Some studies have found that boric acid can be harmful to fetal development. If you are pregnant, you should avoid taking boric acid. It can also cause severe bleeding.
Some people use boric acid vaginal suppositories to treat trichomoniasis, a parasite that causes foul-smelling discharge. These suppositories work best when applied directly into the vagina.
Boric acid suppositories are not recommended for use by women who are pregnant. If you are pregnant, you should consult your doctor before taking boric acid.